# SDR DALA13062326714

- Difficulty date: November 15, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 44,986 hours, 16,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AFT DECK PLATE CORRODED BS 1681.8, LBL 29-52.  CUT OUT DAMAGE IAW SRM 53-60-51 FIG 201 R2. FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-60-51 FIG 201 REPAIR 2 & 51-40-02.  MAJOR REPAIR
